Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HCS

Should I stop early? and other questions..

I should be starting my 6th month course.

However due to some complications, when I turned in my prescription to Walgreens, they said it had expired. The last time I took my Amnesteem was last Thursday... I tried calling my dermatologist today, and could only leave a voicemail message.

My skin is perfect, no bumps, just redness.

So since about December 2, ive been taking the meds for about 5 months, 26 days. Pretty close to 6 months. 177days/25 weeks in total. My acne was pretty moderate before not severe.

do you think I should just stop now?

I'm getting the instinctual feeling not to, but I'm not quite sure either...

Will an extra month really matter?

When I do stop...

what should I do as a skincare regimen?

How long will the redness from Accutane stay?

Since Accutane thins out the skins does it make pockmarks more noticeable? Cause thats what I have noticed... And afterwards will it fill back up? How do you know if you are going to get pockmarks?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×